# SDR UIEA200700141

- Difficulty date: March 4, 2007
- Submitted: April 4, 2007
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 33,656 hours, 4,953 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 1905-1920
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT CARGO COMPARTMENT SEAT TRACK CRACKED STA 1905-1920, RBL 45.  SEAT TRACK REPLACED AS PER SRM 53-00-52.
